• Home
  • Pregnancy &
Breastfeeding
  • Bookshop
  • Contact us
  • Donate now
  • Frequently Asked Questions
  • Please read

The Motherisk Nausea and Vomiting of Pregnancy (NVP) Forum

Motherisk receives questions from around the world about morning sickness symptoms, effects, treatments and ways to cope. Those questions and answers are posted here for anyone to read, provided the reader acknowledges and accepts the proviso and disclaimer below.

Stomach cramps and headache

NVP Counselor
Date: 2006-05-01

Question:
I am in my 9th week and have severe nausea which is wose late afternoon to when I go to bed. I am now taking 5 Diclectin-1 9am, 2 2:30pm, 1 5pm and the last at 8pm. This seems to be helping but I'm getting stomach cramping and severe headaches at night. Could this be related to taking the 5 Diclectin, should I try to take less? Thank you

Answer:
Talk to your doctor. It is possible that the stomach cramps and headaches are related to the Diclectin, some women have complained of these symptoms. However, if it occurs it is usually in the beginning and subsides after a couple of weeks of being on the drug. Your doctor should advise you on the best course of action.

Valid XHTML 1.0 Transitional [Valid RSS]

* - "MOTHERISK - Treating the mother - Protecting the unborn" is an official mark of The Hospital for Sick Children. All rights reserved.

The information on this website is not intended as a substitute for the advice and care of your doctor or other health-care provider. Always consult your doctor if you have any questions about exposures during pregnancy and before you take any medications.

Copyright © 1999-2013 The Hospital for Sick Children (SickKids). All rights reserved.

The Hospital for Sick Children (SickKids) is a health-care, teaching and research centre dedicated exclusively to children; affiliated with the University of Toronto. For general inquires please call: 416-813-1500.

  |  Contact SickKids  |  Terms of Use